Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On exponents of homology and cohomology of finite groups


Author: Jon F. Carlson
Journal: Proc. Amer. Math. Soc. 102 (1988), 814-816
MSC: Primary 20J06
MathSciNet review: 934848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group and let $ r$ be the maximum of the $ p$-ranks of $ G$ for all primes $ p$ dividing the order to $ G$. There exist positive integers $ m$ and $ n$ such that the exponents of $ {H^n}(G,{\mathbf{Z}})$ and $ {H_m}(G,{\mathbf{Z}})$ are greater than $ \vert G{\vert^{1/r}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20J06

Retrieve articles in all journals with MSC: 20J06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0934848-6
PII: S 0002-9939(1988)0934848-6
Keywords: Homology of finite groups, cohomology of finite groups
Article copyright: © Copyright 1988 American Mathematical Society